Skip to content

Research at St Andrews

Bitangents of non-smooth tropical quartics

Research output: Contribution to journalArticlepeer-review

DOI

Open Access permissions

Open

Standard

Bitangents of non-smooth tropical quartics. / Lee, Heejong; Len, Yoav.

In: Portugaliae Mathematica, Vol. 75, No. 1, 05.07.2018, p. 67-78.

Research output: Contribution to journalArticlepeer-review

Harvard

Lee, H & Len, Y 2018, 'Bitangents of non-smooth tropical quartics', Portugaliae Mathematica, vol. 75, no. 1, pp. 67-78. https://doi.org/10.4171/pm/2011

APA

Lee, H., & Len, Y. (2018). Bitangents of non-smooth tropical quartics. Portugaliae Mathematica, 75(1), 67-78. https://doi.org/10.4171/pm/2011

Vancouver

Lee H, Len Y. Bitangents of non-smooth tropical quartics. Portugaliae Mathematica. 2018 Jul 5;75(1):67-78. https://doi.org/10.4171/pm/2011

Author

Lee, Heejong ; Len, Yoav. / Bitangents of non-smooth tropical quartics. In: Portugaliae Mathematica. 2018 ; Vol. 75, No. 1. pp. 67-78.

Bibtex - Download

@article{63d523b933894f628ed72b555f2c0fe6,
title = "Bitangents of non-smooth tropical quartics",
abstract = "We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.",
keywords = "Tropical geometry, Quartic curves, Bitangent lines, Jacobians, Moduli of curves",
author = "Heejong Lee and Yoav Len",
year = "2018",
month = jul,
day = "5",
doi = "10.4171/pm/2011",
language = "English",
volume = "75",
pages = "67--78",
journal = "Portugaliae Mathematica",
issn = "0032-5155",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Bitangents of non-smooth tropical quartics

AU - Lee, Heejong

AU - Len, Yoav

PY - 2018/7/5

Y1 - 2018/7/5

N2 - We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.

AB - We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.

KW - Tropical geometry

KW - Quartic curves

KW - Bitangent lines

KW - Jacobians

KW - Moduli of curves

U2 - 10.4171/pm/2011

DO - 10.4171/pm/2011

M3 - Article

VL - 75

SP - 67

EP - 78

JO - Portugaliae Mathematica

JF - Portugaliae Mathematica

SN - 0032-5155

IS - 1

ER -

Related by author

  1. Skeletons of Prym varieties and Brill-Noether theory

    Len, Y. & Ulirsch, M., 20 May 2021, In: Algebra & Number Theory. 15, 3, p. 785-820

    Research output: Contribution to journalArticlepeer-review

  2. Prym-Brill-Noether loci of special curves

    Creech, S., Len, Y., Ritter, C. & Wu, D., 25 Aug 2020, (E-pub ahead of print) In: International Mathematics Research Notices. Advance Articles, 41 p.

    Research output: Contribution to journalArticlepeer-review

  3. Lifting tropical self intersections

    Len, Y. & Satriano, M., Feb 2020, In: Journal of Combinatorial Theory, Series A. 170, 21 p., 105138.

    Research output: Contribution to journalArticlepeer-review

  4. Lifting tropical bitangents

    Len, Y. & Markwig, H., Jan 2020, In: Journal of Symbolic Computation. 96, p. 122-152

    Research output: Contribution to journalArticlepeer-review

  5. Projective duals to algebraic and tropical hypersurfaces

    Ilten, N. & Len, Y., Nov 2019, In: Proceedings of the London Mathematical Society. 119, 5, p. 1234-1278

    Research output: Contribution to journalArticlepeer-review

Related by journal

  1. Special issue on computational algebra

    Araújo, J. & Cameron, P. J., 9 Feb 2018, In: Portugaliae Mathematica. 74, 3, p. 171-172 2 p.

    Research output: Contribution to journalArticlepeer-review

  2. Synchronization and separation in the Johnson schemes

    Aljohani, M., Bamberg, J. & Cameron, P. J., 9 Feb 2018, In: Portugaliae Mathematica. 74, 3, p. 213-232

    Research output: Contribution to journalArticlepeer-review

  3. Two variants of the froidure-pin algorithm for finite semigroups

    Jonusas, J., Mitchell, J. D. & Pfeiffer, M., 8 Feb 2018, In: Portugaliae Mathematica. 74, 3, p. 173-200 28 p.

    Research output: Contribution to journalArticlepeer-review

ID: 268424614

Top